Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on square integrable solutions of linear differential equations

Author: Anton Zettl
Journal: Math. Comp. 21 (1969), 671-672
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman, On differential equations with non-oscillatory eigenfunctions, Duke Math. J. 15 (1948), 697-709. MR 0027927 (10:376e)
  • [2] M. A. Neumark, Lineare Differentialoperatoren, Akademie-Verlag, Berlin, 1960. MR 0216049 (35:6884)
  • [3] G. Pólya, On the mean-value theorem corresponding to a given linear differential equation, Trans. Amer. Math. Soc. 24 (1922), 312-324. MR 1501228

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society